Main Article Content

Coefficient Inequalities for Certain New Classes of Analytic and Univalent Functions

AT Oladipo
SO Olatunji
IA Adeboye


In this paper, the Authors introduce and study the classes Φ (ω ,β ,b,m,λ ,l) and Φ (ω ,β ,b,m,λ ,l) which provides an interesting movement from starlikeness to convexity using Aouf et al derivative operator. The consequences of the parametrics are also discussed.

Keywords: Analytic functions, univalent functions, w -starlike, w -convex, coefficient inequality, Aouf et al derivative operator

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 21 – 32

Journal Identifiers

eISSN: 1116-4336